# SDR AALA201804019009

- Difficulty date: March 29, 2018
- Submitted: April 2, 2018
- Operation: Air carrier
- Aircraft: N691AA
- Make and model: Boeing 757223
- Aircraft serial: 25697
- Aircraft time: 85,327 hours, 23,641 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE FLASHLIGHT AT FLIGHT ATTENDANT STATION AT THE R2 DOOR BATTERY INOPERATIVE.  REPLACED THE BATTERY. THE FLASHLIGHT CHECKED OK.
